Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I have continuous mild fever over a month

Hi, I am 39 years old guy, I have continuous fever around 38 degree celcius over a month, I had taken first anti biotic Sparofloxacin, then anti biotic Ciprafloxacin and then as my doctor suspected typhoid he prescribed me Chloramphenicol, then I had vomitting and diarrhea, then I stopped Choramphenicol after taking 7 days, Now my ESR - 14, haemoglobin - 11.4, WBC = 4200, RBC = 3.8, Eosinophil = 64% Lymphocyte = 29%, Eosinophil = 05% Monocyte= 02% and Basophil = 00% I have no Malaria Parasite,my C-Reactive Protein - Negative, Now I don't have bowel symptoms and my stool and urine normal, But still I have 38 degree fever, I have lost 5 kg weight in one month, Please suggest me what I will do?
Asked On : Tue, 10 Aug 2010
Answers:  1 Views:  784
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi well come to HCM.
AT times fever is due to antibiotics, Looking to your reports you can give trial of
giving up all the medicines for few days and if does not go you got to have many
reports to find out cause of itlike. Tuberculosis. liver abscess. Hiv. and even Mali-
gnancy. So better to be in constant touch with your Doctor. Thanks
Answered: Fri, 2 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor